# SDR REXA2022040700649

- Difficulty date: March 18, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 28,669 hours, 20,268 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: BA6703707013
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENG YOKE CHAFFED ON INBD RADUIS (UPPER AND LOWER) MARKED WITH ORANGE TAPE. - REMOVED/REINSTALLED AND REPAIRED ENG YOKE IAW AMM 71-21-01-000/400-801-A01 AND REO 690-71-21-057 R-- AND 670-71-21-057 REV
